# SDR DL76G100057

- Difficulty date: January 7, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 39,830 hours, 5,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37GF EMERGENCY PATH LIGHT DOES NOT ILLUMINATE. FOUND POWER WIRE AT BASE OF SEAT AT WALL BROKEN OFF.  TERMINATED BROKEN WIRES IAW SWPM AT SAME LOCATION - EMERGENCY PATH LIGHT CHECKS NORMAL.
